# SDR SWIA2021070159249

- Difficulty date: March 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MULTIFUNCTIONAL SPOILER INBOARD HINGE FITTING ASSEMBLY HAS WORKING RIVETS AT TRAILING EDGE.     (C-CHECK RO 6/29/2021)    REMOVED AND INSTALLED NEW SERVICABLE RIVETS ON RIGHT INBOARD MULTIFUNCTIONAL SPOILER INBOARD FITTING ASSEMBLY IAW CRJ 700 SRM 51-42-06-001-001-A01
